Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Divisors of Mersenne numbers $ 10,000<p<15,000$


Author: Sidney Kravitz
Journal: Math. Comp. 15 (1961), 292-293
MSC: Primary 10.08; Secondary 10.07
DOI: https://doi.org/10.1090/S0025-5718-1961-0123508-9
Corrigendum: Math. Comp. 16 (1962), 126-126.
MathSciNet review: 0123508
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08, 10.07

Retrieve articles in all journals with MSC: 10.08, 10.07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0123508-9
Article copyright: © Copyright 1961 American Mathematical Society